MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/14/2024, it was reported by a sales representative via email that the implant got stuck in an ar-3638dhc disposable kit for knotless hip fibertak.The anchor got stuck and could not come out.A new anchor was used to complete the case.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 10/25/2024: the sales representative has reported that the ar-3636h self bunching 1.8 knotless hip fibertak inserter got stuck in the ar-3638dhc disposable kit.The case was completed using a new ar-3638dhc disposable kit and the ar-3636h self bunching 1.8 knotless hip fibertak was able to be implanted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20534348
Report Number1220246-2024-08267
Device Sequence Number15113543
Product Code LXH
UDI-Device Identifier00888867295544
UDI-Public(01)00888867295544(11)240429(17)290331(10)15240702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638DHC
Device Lot Number15240702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/25/2024
06/11/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/18/2024
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown